# SDR F3LA200800624

- Difficulty date: September 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N808FR
- Make and model: Airbus A318-111
- Aircraft serial: 3038
- Aircraft time: 5,912 hours, 3,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520200600
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 C-CHECK, INSPECTION NOTED THE TOP SKIN OF FLOOR PANEL 151DH WAS DISBONDED FROM THE CORE.  DAMAGE WAS FOUND TO BE BEYOND REPAIRABLE LIMITS.  MX REMOVED AND REPLACED THE FLOOR PANEL IAW THE REQUIREMENTS OF A318 AMM 53-42-14-400-001.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
